Silicone Injection to Thights and Butt Gone Really Really Bad - NYC

Hi, years ago i had silicone well thats what they...

hi, years ago i had silicone well thats what they said it was injections to my butt and thights area after some time my skin color was changing and it was getting hard, now after about 10 years im still paying the consequence of my mistake i have no money left trying to fix the problem been hospitalize many time and still havent found a solucion, i cant sit for long or even sleep because i have to turn from side to side when it start to hurt, the size of my butt and thithts are very noticeble and the color and tissue is almost unbeareable.

i would not recomend this to anybody, i did it cuz i was ignorant and stupid. the best thing anyone can do to make their body look good is exercise and eat right and if you still want to do surgery do it right with reall doctors.

please help me someone. i heard they are some time of steroids that can some what dissolove this, is that true? i know i cant fix the problem but maybe i can reduce it a little...i dont know what to do anymore please give me some light. thank you

Name not provided

it was at an illegal place by non doctors

Was this review helpful?